Home >> Archives

International Journal of Pure & Applied Bioscience (IJPAB)
Year : 2017, Volume : 5, Issue : 6
First page : (942) Last page : (947)
Article doi: http://dx.doi.org/10.18782/2320-7051.5802

Mathematical Modelling of RMSE Approach on Agricultural Financial Data Sets

S. K. Khadar Babu1*, M. Sunitha2 and M. V. Ramanaiah3
1Assistant Professor Senior, Department of Mathematics, SAS, VIT University, Vellore, TN, India
2Department of Statistics, SPMVV, Tirupathi, A.P., India
3Professor, Department of Statistics, Sri Venkateswara University, Tirupati, A.P, India
*Corresponding Author E-mail: khadarbabu.sk@vit.ac.in
Received: 28.09.2017  |  Revised: 26.10.2017   |  Accepted: 30.10.2017  


In Statistics, Root Mean Square Error Approach (RMSE) plays an important role for Model fitting of agriculture data sets. The Present paper gives the whole information about the RMSE statistical analysis for different heterogeneous areas of data sets with standard parameters in agricultural applications. Initially, we fit a model for crops financial data sets and give complete statistical analysis through the RMSE approach. Finally, It attempts that it is the best measure to compare with the coefficient of determination.

Key words: Model fit, squared deviations, chi square test.

Full Text : PDF; Journal doi : http://dx.doi.org/10.18782

Cite this article: Babu, S.K.K., Sunitha, M. and Ramanaiah, M.V., Mathematical Modelling of RMSE Approach on Agricultural Financial Data Sets, Int. J. Pure App. Biosci.5(6): 942-947 (2017). doi: http://dx.doi.org/10.18782/2320-7051.5802